- -

Compactification of closed preordered spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Compactification of closed preordered spaces

Show full item record

Minguzzi, E. (2012). Compactification of closed preordered spaces. Applied General Topology. 13(2):207-223. doi:10.4995/agt.2012.1630.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87333

Files in this item

Item Metadata

Title: Compactification of closed preordered spaces
Author:
Issued date:
Abstract:
[EN] A topological preordered space admits a Hausdorff T2-preorder compactification if and only if it is Tychonoff and the preorder is represented by the family of continuous isotone functions. We construct the largest ...[+]
Subjects: Nachbin compactification , Quasi-uniformizable space , Completely regularly ordered space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1630
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1630
Type: Artículo

This item appears in the following Collection(s)

Show full item record